Translator Disclaimer
September, 2000 A Canonical Bundle Formula
Osamu Fujino, Shigefumi Mori
J. Differential Geom. 56(1): 167-188 (September, 2000). DOI: 10.4310/jdg/1090347529

Abstract

A higher dimensional analogue of Kodaira's canonical bundle formula is obtained. As applications, we prove that the log-canonical ring of a klt pair with κ ≤ 3 is finitely generated, and that there exists an effectively computable natural number M such that |MKX| induces the Iitaka fibering for every algebraic threefold X with Kodaira dimension κ = 1.

Citation

Download Citation

Osamu Fujino. Shigefumi Mori. "A Canonical Bundle Formula." J. Differential Geom. 56 (1) 167 - 188, September, 2000. https://doi.org/10.4310/jdg/1090347529

Information

Published: September, 2000
First available in Project Euclid: 20 July 2004

zbMATH: 1032.14014
MathSciNet: MR1863025
Digital Object Identifier: 10.4310/jdg/1090347529

Rights: Copyright © 2000 Lehigh University

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.56 • No. 1 • September, 2000
Back to Top